# SDR 96ZZZX727

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55250
- Make and model: Cessna 172
- Aircraft serial: 17275144
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 98630543
- Condition: Failed
- Location: Throttle
- Part time: 4,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE KNOB DISCONNECTED DUE TO CABLE BREAKING INSIDE LINKAGE ASSEMBLY.  SUSPECTED FORCEFUL PUSHING IN OF THROTTLE KNOB AGAINST FIREWALL, OVER TIME, CAUSED CABLE TO BULGE INSIDE PLASTIC SHEATH, EVENTUALLY CAUSING INDIVIDUAL CABLE STRANDS TO BREAK THROUGH.  STRANDS THEN SEPARATED INDIVIDUALLY.  POTENTIAL PROBLEM FOR HIGH TIME THROTTLE CABLES.
